# SDR CALA2025120211631

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 55,043 hours, 19,751 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ENTRY ILLUMINATED ON FINAL APPROACH. AFT ENTRY LIGHT OPS CHECKS GOOD, UNABLE TO DUPLICATE.
